# SDR SWAA2022041886586

- Difficulty date: March 22, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Inadequate
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FLOOR BEAM REPAIR 2 EACH FLOOR BOARD MOUNTING HOLES ON PANEL 241ACF REQUIRE FILLING/PLUGGING FOR RELOCATION / [01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 TABLE 6 FIG 6.  DUE TO REPAIRS BEING COMPLETED TO AFT GALLEY FLOOR STRUCTURE; (2EA) INSERT LOCATIONS REQUIRE MOVING TO ACCOMMODATE REPAIR PARTS WHICH IS ALLOWED IN SRM 53-70-50-2R-4 PARA 4.I NOTE. REFERENCE TTG8Q00BAKTT.   REPAIR TO COMPOSITE FLOOR PANEL TO 'MOVE' (2EA) INSERT LOCATIONS WILL BE COMPLETED IAW SRM 53-00-50-2R-6 AS GIVEN IAW SRM 53-00-50-2R-0.  REMOVED (2EA) THROUGH INSERTS IAW SRM 53-00-50-2R-6 PARA 3.B.  REMOVED CORE AND UPPER AND LOWER SKINS IN (2EA) LOCATIONS (2.6' X 1.6') BUT WILL BE COVERED BY ONE SET OF REPAIR PLIES; IAW SRM 53-00-50-2R-6 PARA'S 3.A; 3.C - 3.E.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-6.;[03] UPDATED CAG SECTION OF MEASUREMENTS.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED REPAIR PER SRM 53-00-50-2R-6;[05] FABRICATED REPAIR PLIES FOR LOWER SURFACE USING BMS 9-3 ST1581 LOT # 1475360-2 AND CORE PLUGS FROM BMS 8-124 CL4 TY5 GR5 LOT # 1283769 ALL IAW SRM 53-00-50-2R-6 PARA 3.F & 3.G.(1). OK TO INSTALL REPAIR PLIES FOR LOWER SURFACE AND CORE PLUGS.
